Teoria ergodyczna i jej zastosowania w dynamice, arytmetyce i algebrze

Instytucja Finansująca / Przyznający: NCN

Tytuł: Teoria ergodyczna i jej zastosowania w dynamice, arytmetyce i algebrze

Kierownik: Dominik Kwietniak

Rozpoczęcie: 2013-06-26

Zakończenie: 2019-06-25

Uwagi: Sonata Bis 2


Uczestnicy

UczestnikRolaEdycja
Maciej Ulas Wykonawca
Jakub Byszewski Wykonawca
Maciej Gawron Wykonawca
Publikacje
Jakub Byszewski, Maciej Ulas, Some identities involving the Prouhet–Thue–Morse sequence and its relatives, ACTA MATH HUNG vol. 147 (2) (2015), 438-456
Jakub Byszewski, Some remarks about the Dedekind-Mertens lemma, BANACH CENTER PUBLICATIONS vol. 108 (1) (2016), 31-36
Jakub Byszewski, Mikołaj Frączyk, Anna Szumowicz, Simultaneous p-orderings and minimising volumes in number fields, J NUMBER THEORY vol. 173 (2017), 478-511
Jakub Byszewski, Fryderyk Falniowski, Dominik Kwietniak, Transitive dendrite map with zero entropy, ERGOD THEOR DYN SYST vol. 37 (7) (2017), 2077-2083
Dominik Kwietniak, Piotr Oprocha, Michał Rams, On entropy of dynamical systems with almost specification, ISR J MATH vol. 213 (2016), 475-503
Dominik Kwietniak, Jian Li, Piotr Oprocha, XiangDong Ye, Multi-recurrence and van der Waerden systems, SCI CHINA MATH vol. 60 (2017), 59–82
Jakub Byszewski, Fryderyk Falniowski, Dominik Kwietniak, Transitive dendrite map with zero entropy, ERGOD THEOR DYN SYST vol. 37 (7) (2017), 2077-2083
Fryderyk Falniowski, Marcin Kulczycki, Dominik Kwietniak, Jian Li, Two results on entropy, chaos and independence in symbolic dynamics, DISCRETE CONT DYN-B vol. 20 (2015), 3487 - 3505
Andrew Bremner, Maciej Ulas, Some observations concerning reducibility of quadrinomials, ACTA MATH HUNG vol. 145 (2) (2015), 320-349
Jakub Byszewski, Maciej Ulas, Some identities involving the Prouhet–Thue–Morse sequence and its relatives, ACTA MATH HUNG vol. 147 (2) (2015), 438-456
Andrew Bremner, Maciej Ulas, Points at rational distances from the vertices ofcertain geometric objects, J NUMBER THEORY vol. 158 (2016), 104–133
Maciej Gawron, Maciej Ulas, On primitive integer solutions of the Diophantine equation $t^2=G(x, y, z)$ and related results, J NUMBER THEORY vol. 159 (2016), 101-122
Maciej Gawron, Maciej Ulas, On formal inverse of the Prouhet–Thue–Morse sequence, DISCRETE MATH vol. 339 (5) (2016), 1459-1470
Szabolcs Tengely, Maciej Ulas, On products of disjoint blocks of arithmetic progressions and related equations, J NUMBER THEORY vol. 165(8) (2016), 67-83
Szabolcs Tengely, Maciej Ulas, On certain Diophantine equations of the form z^2 = f(x)^2 ± g(y)^2, J NUMBER THEORY vol. 174 (5) (2017), 239–257
Maciej Gawron, Piotr Miska, Maciej Ulas, Arithmetic properties of coefficients of power series expansion of $\prod_{n=0}^{infty}(1-x^{2^{n}})^t$ (with an Appendix by Andrzej Schinzel), MONATSH MATH vol. 185 (2018), 307 - 360
Andrew Bremner, Maciej Ulas, On representing coordinates of points on elliptic curves by quadratic forms, ACTA ARITH vol. 179 (1) (2017), 55-78